Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I take amlong instead of stamlo for blood pressure?

I was taking amlong 10 mg along with other drugs for high blood pressure.My pressure was 80/120 then.my doctor for no reason deleated amlong and put me on stamlo 10, now my pressure reads as 100/170 and my feet get swelled up by evening.my doctor is away on holiday. is it alright for me to get back to amlong 10 instead of stamlo 10.please reply as i am due to go on a trip tomorrow. thanks Shyamali.
Thu, 12 May 2016
Report Abuse
General & Family Physician 's  Response
Hello, Thanks for using Healthcaremagic. i can understand your problem,but amlong and stamlo both contain the same drug AMLODEPINE just different manufacturers. the problem of swelling of legs by evening is due to hydrostatic edema wich is a common side effect of amlodepine. the edema increases by evening and decreases with rest or elevation of limb.
kindly change AMLODEPINE to CILNIDEPINE 10 mg which does not have this side effect.
other cause of edema like failing heart needs to be excluded before attributing the cause of edema to amlodepine. so you need to consult your doctor for clinical examination and if necessary 2Decho.
hope this helps...
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi my husband has a got bp in heridity...and has been on amlong for quite some time now...he is been diagnosed with bp awhen he was 25..!! and since then got the bp checked and got all the required tests done and had a healthy diet . But we moved from india to Nz and this feb and since then he ha sstopped taking amlong5 mg and has been goin through a lot of stress at office as well as home front!!... just been to a gp and confirmed he has a very high bp today..180/120.. i m really scared and worriesd too pls help me..

doctor1 MD

I was taking stamlo 5 but when I my Bp showed improvements my doctor told me to take stamlo2.5 .After taking 2.5 for year now again my BP is 130/100 my doctor advised m to take again stamlo 5 ,but despite taking it for more than week it has showed no improvement, now I have been advised to take Telma 20 along with stamlo5 what could be the reason for sudden change in BP

doctor1 MD

I am high blood pressure patient for the last six month my hbp is140/90 even after taking amlong 5mg tablet in the morning. And sometimes bp rises in the midnight during that time I took amlong 5 mg tablet. By doing this there is no side effects or something tablet refer tobp tablet